×

zbMATH — the first resource for mathematics

On the asymptotic behavior of solutions of certain second-order differential equations. (English) Zbl 1269.34057

MSC:
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI Link
References:
[1] Translation in Differential Equations, 32 (5) (1996) 712-713.
[2] Burton, T.A., The generalized lienard equation, J. soc. indust. appl. math. ser. A control, 3, 223-230, (1965) · Zbl 0135.30201
[3] Burton, T.A., On the equation \(x'' + f(x) h(x^\prime) x^\prime + g(x) = e(t)\), Ann. mat. pura appl., 85, 277-285, (1970) · Zbl 0194.40203
[4] Burton, T.A.; Zhang, B., Boundedness, periodicity, and convergence of solutions in a retarded Liénard equation, Ann. mat. pura appl., 165, 4, 351-368, (1993) · Zbl 0803.34064
[5] Cantarelli, G., On the stability of the origin of a nonautonomous Liénard equation, Boll. un. mat. ital. A, 10, 7, 563-573, (1996) · Zbl 0868.34038
[6] Cerkas, L.A., The degree of structural instability of the focus in the Liénard equation, Dokl. akad. nauk BSSR, 23, 8, 681-683, (1979) · Zbl 0423.34043
[7] Hara, T., On the asymptotic behavior of the solutions of some third and fourth order non-autonomous differential equations, Publ. res. inst. math. sci., 9, 649-673, (197374) · Zbl 0286.34083
[8] Hatvani, L., On the stability of the zero solution of nonlinear second order differential equations, Acta sci. math., 57, 367-371, (1993) · Zbl 0790.34046
[9] Heidel, J.W., Global asymptotic stability of a generalized Liénard equation, SIAM J. app. math., 19, 3, 629-636, (1970) · Zbl 0186.41701
[10] Heidel, J.W., A Liapunov function for a generalized Liénard equation, J. math. anal. appl., 39, 192-197, (1972) · Zbl 0243.34096
[11] Jia, L., Another elementary proof of the stability criterion of Liénard and chipart, Quart. J. math., 14, 3, 76-79, (1999) · Zbl 0961.65045
[12] Jiang, J.F., The global stability of a class of second order differential equations, Nonlinear anal, 28, 855-870, (1997) · Zbl 0874.34050
[13] Jitsuro, S.; Yusuke, A., Global asymptotic stability of non-autonomous systems of lienard type, J. math. anal. appl., 289, 2, 673-690, (2004) · Zbl 1047.34062
[14] Kato, J.A., A simple boundedness theorem for a Liénard equation with damping, Ann. polon. math., 51, 183-188, (1990) · Zbl 0721.34063
[15] Lin, F., Stability and existence of periodic solutions and almost periodic solutions on lienard systems, Ann. differential equations, 13, 3, 248-253, (1997) · Zbl 0890.34035
[16] Luk, W.S., Some results concerning the boundedness of solutions of lienard equations with delay, SIAM J. appl. math., 30, 4, 768-774, (1976) · Zbl 0347.34055
[17] Muresan, M., Boundedness of solutions for Liénard type equations, Mathematica, 40 63, 2, 243-257, (1998) · Zbl 1281.34043
[18] Nakajima, F., Ultimate boundedness of solutions for a generalized Liénard equation with forcing term, Tohoku math. J., (2) 46, 3, 295-310, (1994) · Zbl 0805.34046
[19] Nápoles, V.; Juan, E., Boundedness and global asymptotic stability of the forced lienard equation, Rev. un. mat. Argentina, 41, 4, 47-59, (2001) · Zbl 1028.34050
[20] Sugie, J., On the boundedness of solutions of the generalized Liénard equation without the signum condition, Nonlinear anal, 11, 12, 1391-1397, (1987) · Zbl 0648.34036
[21] Sugie, J.; Chen, D.L.; Matsunaga, H., On global asymptotic stability of systems of Liénard type, J. math. anal. appl., 219, 1, 140-164, (1998) · Zbl 0913.34043
[22] Sugie, J.; Amano, Y., Global asymptotic stability of nonautonomous systems of Liénard type, J. math. anal. appl., 289, 2, 673-690, (2004) · Zbl 1047.34062
[23] Yang, Q.G., Boundedness and global asymptotic behavior of solutions to the Liénard equation, J. systems sci. math. sci., 19, 2, 211-216, (1999) · Zbl 0958.34030
[24] Yoshizawa, T., Stability theory by Liapunov’s second method. publications of the mathematical society of Japan,, vol. 9, (1966), The Mathematical Society of Japan Tokyo
[25] Zhang, B., Boundedness and stability of solutions of the retarded Liénard equation with negative damping, Nonlinear anal, 20, 3, 303-313, (1993) · Zbl 0773.34056
[26] Zhou, J.; Xiang, L., On the stability and boundedness of solutions for the retarded lienard-type equation, Ann. differential equations, 15, 4, 460-465, (1999) · Zbl 0964.34064
[27] Zhou, J.; Liu, Z.R., The global asymptotic behavior of solutions for a nonautonomous generalized Liénard system, J. math. res. exposition, 21, 3, 410-414, (2001) · Zbl 1002.34038
[28] Wiandt, T., On the boundedness of solutions of the vector Liénard equation, Dynam. systems appl., 7, 1, 141-143, (1998) · Zbl 0901.34041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.